# SDR ORJA99123

- Difficulty date: March 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N878RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53184
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: BR9661115
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - RIGHT SIDE FORWARD EMERGENCY POWER PACK INOPERATIVE.  REMOVED AND REPLACED RIGHT SIDE EMERGENCY POWER PACK, FORWARD.  (M)
